# SDR F3LA2013052900863

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-112
- Aircraft serial: 2406
- Aircraft time: 28,537 hours, 14,105 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 06388
- Condition: Failed
- Location: Zone 100
- Part time: 28,537 hours, 14,105 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BLOWER FAN VIBRATION NOTED IN FLIGHT, BURNING ELECTRICAL ODOR AS WELL.  BLOWER FAN TURNED OFF, VIBRATION AND ODOR DISSIPATED.  R & R AVIONICS VENT FAN (FIN 18HQ). OPS CHECK NORMAL.  IAW AMM 21-26-51 PB 401. NO MORE ELECTRICAL BURNING ODOR  TROUBLESHOT IAW TSM 24-00-00-810-823-A.
